Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Pashkovich, Kanstantsin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Abdi, Ahmad ORCID: 0000-0002-3008-4167 and Pashkovich, Kanstantsin (2018) Delta minors, delta free clutters, and entanglement. SIAM Journal on Discrete Mathematics, 32 (3). pp. 1750-1774. ISSN 0895-4801

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Pashkovich, Kanstantsin and Cornuéjols, Gérard (2018) Ideal clutters that do not pack. Mathematics of Operations Research, 43 (2). pp. 533-553. ISSN 0364-765X

Conference or Workshop Item

Könemann, Jochen, Olver, Neil ORCID: 0000-0001-8897-5459, Pashkovich, Kanstantsin, Ravi, R, Swamy, Chaitanya and Vygen, Jens (2017) On the integrality gap of the prize-collecting steiner forest LP. In: Approx 2017 - Random 2017, 2017-08-16 - 2017-08-18, UC Berkley, Berkley, United States, USA.

This list was generated on Mon Jul 15 12:21:04 2024 BST.